# SDR VNAA20250115017

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: CC67010045
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE PROTECTION PLATE AT FS 977.00 NOT IN PLACE. FUSELAGE GOUGED. 2 FASTNERS REQUIRE REMOVAL. CORRECTIVE ACTION: REPAIRED IAW BOMBARDIER REO 670-53-00-290 REV -F, DATED 2019/04/26, SOLUTION 2 (CRJ-700)
